# SDR DXTR201909231

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: General aviation
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 2,069 hours, 1,393 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUSPECTED ON RT UPPER AND LOWER HORZ STAB ATTACH POINTS FOR PANEL 352AC, REPAIRED IAW AQRD REPAIR RFTS-103571.
